Some days when iam taking tramadol .i suffered acase of very bad erection and i feel that i canot sustain erection anymore . And this case is repeated every now and then so i become so afraid about it because iam so young but in the same time . I canot stop so i become afraid sometimes of starting asexual act ( thats soo bad )
Erectile dysfunction does not appear to be a known side effect of tramadol ... however, it may be possible.
Usually if side effects like erectile dysfunction are due to a medicine, then when you stop taking that medicine the problem should resolve. If you can take another medicine for your pain, instead of tramadol, then you may be able to see if it makes a difference. If it doesn't then please discuss with your doctor.
Hi, Tramadol is a strange medication, in the sense that it carries many side effects that aren't listed, or that few people have heard of. As Marvell has said, it is possible that your issue lies within taking Tramadol. As she has written, discontinuation could improve your problem, is there an alternative pain medication that you could use?
Hello, I have been taking Tremadol for about 5 years now and most of the time while I am on it I can keep an erection for a while and it takes me a while to ejaculate so the sex with my wife is great. But for some reason every now and again and a lot lately I will be on Tremadol and I have a erection but it goes away real quick before or during intercrose and it makes my wife feel like it's her and I know it's not because she is beautiful and turns me on. So I am afraid it is the Tremadol doing or something else causing me to not keep an erection. If anyone has any other ideas why this could be happening PLEASE help.
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Feb 2012 • 2 answers
Posted 23 Oct 2012 • 3 answers
Posted 21 Apr 2013 • 8 answers
Posted 9 Nov 2014 • 1 answer
Sexual Dysfunction, SSRI Induced - I'm a 57 year old and cannot afford Viagra but a doctor gave me a
Posted 25 Dec 2015 • 4 answers